The Community for Technology Leaders
Green Image
Issue No. 05 - May (1976 vol. 25)
ISSN: 0018-9340
pp: 528-532
S. Rudeanu , Institut de Mathematiques, Universite d'Oran
A square root of an isotone Boolean function f with respect to a variable xi was defined by Reischer and Simovici [10] as a Boolean function s such that holds identically. More generally, given a partition (T,Y,Z) of the set X = (x1,???,xn) of variables, we may be interested in finding a functional decomposition of the form
Boolean equations, Boolean functions, . functional decompositions, square roots.

S. Rudeanu, "Square Roots and Functional Decompositions of Boolean Functions," in IEEE Transactions on Computers, vol. 25, no. , pp. 528-532, 1976.
82 ms
(Ver 3.3 (11022016))